Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 4(400), Pages 187–188 (Mi umn9427)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Initial-boundary value problems for the generalized Kawahara equation

A. V. Faminskii, R. V. Kuvshinov

Peoples' Friendship University of Russia

DOI: https://doi.org/10.4213/rm9427

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:4, 819–821

Bibliographic databases:

MSC: 35Q53
Presented: М. И. Зеликин
Accepted: 25.04.2011

Citation: A. V. Faminskii, R. V. Kuvshinov, “Initial-boundary value problems for the generalized Kawahara equation”, Uspekhi Mat. Nauk, 66:4(400) (2011), 187–188; Russian Math. Surveys, 66:4 (2011), 819–821

Citation in format AMSBIB
\Bibitem{FamKuv11}
\by A.~V.~Faminskii, R.~V.~Kuvshinov
\paper Initial-boundary value problems for the generalized Kawahara equation
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 4(400)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9427}
\crossref{https://doi.org/10.4213/rm9427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883232}
\zmath{https://zbmath.org/?q=an:1231.35198}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..819F}
\elib{https://elibrary.ru/item.asp?id=20423280}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 4
\pages 819--821
\crossref{https://doi.org/10.1070/RM2011v066n04ABEH004760}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296764100007}
\elib{https://elibrary.ru/item.asp?id=18013061}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80855147683}


Linking options:
  • http://mi.mathnet.ru/eng/umn9427
  • https://doi.org/10.4213/rm9427
  • http://mi.mathnet.ru/eng/umn/v66/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Larkin N.A., Simoes M.H., “General Boundary Conditions for the Kawahara Equation on Bounded Intervals”, Electron. J. Differ. Equ., 2013, 159  mathscinet  zmath  isi  elib
    2. Larkin N.A., Simoes M.H., “the Kawahara Equation on Bounded Intervals and on a Half-Line”, 127, 2015, 397–412  crossref  mathscinet  zmath  isi
    3. Zhou D., Zhang B.-Yu., “Initial Boundary Value Problem of the Hamiltonian Fifth-Order KdV Equation on a Bounded Domain”, Adv. Differ. Equat., 21:9-10 (2016), 977–1000  mathscinet  zmath  isi  elib
    4. A. R. Khashimov, “Vtoraya kraevaya zadacha dlya nestatsionarnogo uravneniya tretego poryadka sostavnogo tipa”, Matematicheskie zametki SVFU, 24:4 (2017), 76–86  mathnet  crossref  elib
    5. Zhao X., Zhang B.-Yu., “Non-Homogeneous Boundary Value Problems of the Fifth-Order Kdv Equations on a Bounded Interval”, J. Math. Anal. Appl., 470:1 (2019), 251–278  crossref  mathscinet  zmath  isi  scopus
    6. Chen M., “Internal Controllability of the Kawahara Equation on a Bounded Domain”, Nonlinear Anal.-Theory Methods Appl., 185 (2019), 356–373  crossref  isi
    7. A. R. Khashimov, “Nelokalnaya zadacha dlya nestatsionarnogo uravneniya tretego poryadka sostavnogo tipa s obschim kraevym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:1 (2020), 187–198  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:315
    Full text:143
    References:26
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021